# SDR ASOA201612131252

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AFT LAVATORY SMOKE WARNING MESSAGE. QRH COMPLIED WITH, SECOND OCCURRENCE ACFT RETURNED TO DEPARTURE. REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01, OPS CHECKED GOOD.
